Remarks on summability of series formed of deviation probabilities of sums of independent identically distributed random variables
Збережено в:
Дата: | 1996 |
---|---|
Автор: | |
Формат: | Стаття |
Мова: | English |
Опубліковано: |
Інститут математики НАН України
1996
|
Назва видання: | Український математичний журнал |
Теми: | |
Онлайн доступ: | http://dspace.nbuv.gov.ua/handle/123456789/155050 |
Теги: |
Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Цитувати: | Remarks on summability of series formed of deviation probabilities of sums of independent identically distributed random variables / A.R. Pruss // Український математичний журнал. — 1996. — Т. 48, № 4. — С. 569–573. — Бібліогр.: 9 назв. — англ. |